# SDR 2007UALA01597

- Difficulty date: May 21, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 33,252 hours, 4,263 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulty
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT 2R COMES BACK ON AFTER 2 HRS AND WINDOW IS HOT.  THERMOSTAT (S761) FAILS TO OPEN AT THE RIGHT TEMPERATURE.  WIRING IS DISCONNECTED TO S761 AND NEEDS SPLICING, S761 NEEDS REPLACING.  SWAPPED SENSOR S761.  RESET CMC & NO REPEAT OF MESSAGE.  A/C RETURNED TO SERVICE.
